I was taking clonazepam with escitalopam(Nexito Plus tab.) for a long time after that my doctor suggest me to take clonazepam 0.5mg (Rivotril tab.) , now i was trying to leave the medicine so i taken half tablet last one week but the problem is i cant sleep whole night and having palpitation also fluctuate my blood pressure , headache. i am 26years old and i am taking this medicine last 3-4 years. can i ever leave this medicine? i want to go abroad shortly but i am getting scared all the time because of the medicine. mentally i am depressed, "i will die" this perticular thing comes again and again in my mind . what i have to do now. Please suggest.
santan; Your best bet is to go see your doctor and have the doctor work with you to taper you down slowly you can't just stop this one or even half of what you take is too fast which is why you don't feel that well and can't sleep. Most people after the time you have been on it need to be withdrawn with help of your doctor. Don't give up but for now, even if you take anything away it should be no more than 1/8 to 1/4 of the Clonazepam
per day and you have to stay at that dose for awhile and then they cut it again and sometimes they may give you something else if you need it to help with any withdrawals. Best of luck you can do this you need the doctors help. Chuck1957
I have been on same dose for about 2 years. My new doctor doesn't like this medication because of side effects. He has told me to do a half pill a day for a month. I started Monday with half tablet and by Tuesday late night early Wednesday morning I was in ER. The withdraw is real and now I want it out of my system for good. I have family support and still it's frightening, feeling this way. I believe we both can get off this medication, if the withdrawal symptoms become to much call your doctor there are medicines out there to help. Prayerfully you will be okay and go on your trip and have a great time
Like other comments, seek family support. Go to Therapies if you can. The thought” I Will die” is just in your brain. Make yourself strong by empowering yourself by taking care of your body, seeking God in prayer and asking Him guidance and support. Seek family and friends support. I was in the same boat as you before. I empowered myself by taking anti depressant meds. But even after a year of taking them, I don’t want to depend on these medicines for long time. I am no longer depress and want to stop my clonopin. I am working towards it. I exercise regularly and try to live a balance life. On top of it all, I seek God in everyday, and I thank Him each day and always seek His presence and guidance and help in everything I do. I feel you. Think positive thoughts and cut out negative thoughts right away when it comes in. Negative thoughts and worries are not from God.
You cant sleep in the night?, there is yoga and meditation for that to help you relax ur mind and body. My doctor suggested biofeedback which I have not tried yet but will check on that later as she suggested it may allow me to stop medicines when I learn the techniques of biofeedback. God bless you and wishing you all the best and good health for you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Mar 2011 • 7 answers
Posted 3 Sep 2011 • 2 answers
Posted 6 Jun 2012 • 5 answers
Posted 22 Mar 2017 • 1 answer
Posted 21 Mar 2018 • 0 answers